欢迎您 guest   |    注销   |    立即注册!   |    English    |   帮助   |   联系我们
  篇名 作者 主题词 文摘
  二次检索范围  16 篇文章
     
     
 
Regular Elements of the Complete Semigroups <i>B<sub>X</sub>(D)</i> of Binary Relations of the Class ∑<sub>2</sub>(<i>X</i>,8)

Publisher: Scientific Research Publishing
Journal: Applied Mathematics
Volume: 6 Issue: 3 Page: 447-455
       
 
Influence of Slope Angle on the Walking of Passive Dynamic Biped Robot

Publisher: Scientific Research Publishing
Journal: Applied Mathematics
Volume: 6 Issue: 3 Page: 456-465
       
 
Boundary Layer Stagnation-Point Slip Flow and Heat Transfer towards a Shrinking/Stretching Cylinder over a Permeable Surface

Publisher: Scientific Research Publishing
Journal: Applied Mathematics
Volume: 6 Issue: 3 Page: 466-475
       
 
A Special Case on the Stability and Accuracy for the 1D Heat Equation Using 3-Level and <i>θ</i>-Schemes

Publisher: Scientific Research Publishing
Journal: Applied Mathematics
Volume: 6 Issue: 3 Page: 476-483
       
 
Finding the Asymptotically Optimal Baire Distance for Multi-Channel Data

Publisher: Scientific Research Publishing
Journal: Applied Mathematics
Volume: 6 Issue: 3 Page: 484-495
       
 
Fuzzy Inventory Model for Deteriorating Items with Time Dependent Demand and Partial Backlogging

Publisher: Scientific Research Publishing
Journal: Applied Mathematics
Volume: 6 Issue: 3 Page: 496-509
       
 
Retraction: An Improved Approach of Surface Meshes

Publisher: Scientific Research Publishing
Journal: Applied Mathematics
Volume: 6 Issue: 3 Page: 510-519
       
 
The Weighted Mean Standard Deviation Distribution: A Geometrical Framework

Publisher: Scientific Research Publishing
Journal: Applied Mathematics
Volume: 6 Issue: 3 Page: 520-546
       
 
Viscous Dissipation and Radiation Effects on MHD Boundary Layer Flow of a Nanofluid Past a Rotating Stretching Sheet

Publisher: Scientific Research Publishing
Journal: Applied Mathematics
Volume: 6 Issue: 3 Page: 547-567
       
 
Programming First Integral Method General Formula for the Solving Linear and Nonlinear Equations

Publisher: Scientific Research Publishing
Journal: Applied Mathematics
Volume: 6 Issue: 3 Page: 568-575